Journal of the Mathematical Society of Japan
- J. Math. Soc. Japan
- Volume 71, Number 2 (2019), 383-412.
Boundary Harnack principle and elliptic Harnack inequality
We prove a scale-invariant boundary Harnack principle for inner uniform domains over a large family of Dirichlet spaces. A novel feature of our work is that we do not assume volume doubling property for the symmetric measure.
The first author was partially supported by NSERC (Canada). The second author was partially supported by NSERC (Canada) and the Pacific Institute for the Mathematical Sciences.
J. Math. Soc. Japan, Volume 71, Number 2 (2019), 383-412.
Received: 7 January 2017
Revised: 13 October 2017
First available in Project Euclid: 26 February 2019
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
BARLOW, Martin T.; MURUGAN, Mathav. Boundary Harnack principle and elliptic Harnack inequality. J. Math. Soc. Japan 71 (2019), no. 2, 383--412. doi:10.2969/jmsj/77057705. https://projecteuclid.org/euclid.jmsj/1551150260